# SDR AWXA200700506

- Difficulty date: April 16, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 57,353 hours, 25,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CABIN FLOORBEAM, FR 66 + 7", -Y1292.  REPLACED CABIN FLOORBEAM, FR 66 - FR 68, -Y1292 IAW A320 SRM 51-72-11.
